DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10847

Title: FINITE-DIFFERENCE PROCEDURE FOR SOLUTION OF POISSON EQUATION OVER COMPLEX DOMAINS WITH NEUMANN BOUNDARY-CONDITIONS
Authors: BENODEKAR, RW
DATE, AW
Issue Date: 1978
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & FLUIDS, 6(2), 71-81
URI: http://dx.doi.org/10.1016/0045-7930(78)90008-7
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10847
http://hdl.handle.net/10054/10847
ISSN: 0045-7930
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback